# SDR CALA9601652

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14212
- Make and model: Boeing 737130
- Aircraft serial: 19029
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN BULKHEAD AT STA 178, LT SIDE.  THE CRACKED AREA WAS CUT OUT, A REPAIR DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-10-11.
